American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information
View Article: PDF

[2] Chris Miller. Expansions of o-minimal structures on the real field by trajectories of linear vector fields. Proc. Amer. Math. Soc. 139 (2011) 319-330. MR 2729094.
Abstract, references, and article information
View Article: PDF

[3] Michael Gil'. Estimates for the Green functions of nonautonomous higher order differential equations. Proc. Amer. Math. Soc. 137 (2009) 3045-3055. MR 2506463.
Abstract, references, and article information
View Article: PDF

[4] Zuosheng Hu and Angelo B. Mingarelli. On a theorem of Favard. Proc. Amer. Math. Soc. 132 (2004) 417-428. MR 2022364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] William F. Trench. Linear perturbations of a nonoscillatory second order differential equation II. Proc. Amer. Math. Soc. 131 (2003) 1415-1422. MR 1949871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Fanwei Meng and Angelo B. Mingarelli. Oscillation of linear Hamiltonian systems. Proc. Amer. Math. Soc. 131 (2003) 897-904. MR 1937428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Uri Elias. Integral means and Pólya factorizations. Proc. Amer. Math. Soc. 126 (1998) 2071-2075. MR 1469404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. Hatvani. Integral conditions on the asymptotic stability for the damped linear oscillator with small damping. Proc. Amer. Math. Soc. 124 (1996) 415-422. MR 1317039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Lynn H. Erbe, Qingkai Kong and Shi Gui Ruan. Kamenev type theorems for second-order matrix differential systems . Proc. Amer. Math. Soc. 117 (1993) 957-962. MR 1154244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] W. N. Everitt, James S. Muldowney and Neeza Thandi. Factorization of quasi-differential operators . Proc. Amer. Math. Soc. 113 (1991) 93-98. MR 1045592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Luis G. Bernal. On growth $k$-order of solutions of a complex homogeneous linear differential equation . Proc. Amer. Math. Soc. 101 (1987) 317-322. MR 902549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Minoru Setoyanagi. Liouvillian solutions of the differential equation $y''+S(x)y=0$ with $S(x)$ binomial . Proc. Amer. Math. Soc. 100 (1987) 607-612. MR 894424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Russell A. Johnson. Remarks on linear differential systems with measurable coefficients . Proc. Amer. Math. Soc. 100 (1987) 491-504. MR 891153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] William A. Harris and Yasutaka Sibuya. The $n$th roots of solutions of linear ordinary differential equations . Proc. Amer. Math. Soc. 97 (1986) 207-211. MR 835866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shair Ahmad. On Sturmian theory for second order systems . Proc. Amer. Math. Soc. 87 (1983) 661-665. MR 687636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Roland Lemmert. \"Uber gew\"ohnliche Differentialungleichungen zweiter Ordnung . Proc. Amer. Math. Soc. 83 (1981) 720-724. MR 630027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] James S. Muldowney. On the dimension of the zero or infinity tending sets for linear differential equations . Proc. Amer. Math. Soc. 83 (1981) 705-709. MR 630041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Angelo B. Mingarelli. On a conjecture for oscillation of second-order ordinary differential systems . Proc. Amer. Math. Soc. 82 (1981) 593-598. MR 614884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Russell A. Johnson. Two-dimensional, almost periodic linear systems with proximal and recurrent behavior . Proc. Amer. Math. Soc. 82 (1981) 417-422. MR 612732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] D. R. K. S. Rao and K. N. Murty. Transformation of a class of nonselfadjoint eigenvalue problems . Proc. Amer. Math. Soc. 81 (1981) 287-292. MR 593473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] G. A. Hewer. A generalization of an inequality of Coppel . Proc. Amer. Math. Soc. 44 (1974) 151-156. MR 0333315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Anton Zettl. Explicit conditions for the factorization of $n$th order linear differential operators . Proc. Amer. Math. Soc. 41 (1973) 137-145. MR 0320413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Thomas G. Hallam. Classification of bounded solutions of a linear nonhomogeneous differential equation . Proc. Amer. Math. Soc. 40 (1973) 507-512. MR 0320409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1